# SDR CA190813012

- Difficulty date: August 2, 2019
- Submitted: August 17, 2020
- Operation: General aviation
- Make and model: Airbus A319-114
- Aircraft time: 66,728 hours
- Engine: Cfmint CFM565A5
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Window Frame
- Condition: Cracked
- Location: Windshield
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) DURING MAINTENANCE VISIT FOUND LHS LATERAL WINDSHIELD FRAMING CRACKS AT FR4 UPPER SPOTFACE AND LOWER VERTICAL STIFFENER. (TC# 20190813012)
